I stopped taking it three days ago, but I am still getting tired after a short walk. I do have more energy than I did while taking the drug, but would like to know how long before all side effects could last?
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my Dad was taking Metoprolol tartrate, when I refilled his prescription I noticed the pharmacist gave me Metoprolol succinate extended instead. Is ...
1 answer • 4 Dec 2012
Has anyone developed a thyroid condition, high cholesterol or experienced blackouts after using this drug for over 1 yr?
1 answer • 23 Dec 2013
As most heart attacks occur in the AM, I have heard that taking metoprolol in the PM is better. You would have more medicine on board.
3 answers • 25 Jan 2014
... stop I was taking 50 mg of Metoprolol succinate ER everyother day for a couple of weeks and have been really lightheaded and dizzy; my doctor ...
1 answer • 28 Apr 2015
Metoprolol Succinate ER - For five years, I have had difficuilty urinating--not overactive bladder,?
... just no stream or it comes in drops or teaspoons. Sometimes it helped to stand up (I am female), but it was very annoying an often painful. I ...
0 answers • 31 Aug 2015